# SDR CALA2025092409207

- Difficulty date: September 8, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001122000
- Condition: Corroded
- Location: Fr 69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, VERT STABILIZER FUSE CORRODED FWD OF VERT STAB AT FR 69 BETWEEN STR AD STR 2R.  PERFORMED DOUBLER REPAIR IAW SRM 53-41-11-300-037.
